Start Submission Become a Reviewer

Reading: Two cases of clozapine induced thrombocytosis

Download

A- A+
dyslexia friendly

Brief Reports

Two cases of clozapine induced thrombocytosis

Authors:

N. Liyanage ,

National Institute of Mental Health, Angoda, LK
X close

N. Gunarathna,

National Institute of Mental Health, Angoda, LK
X close

J. Mendis

National Institute of Mental Health, Angoda, LK
X close

Abstract

Cytopaenias are known to be associated with clozapine treatment. Thrombocytosis maybe mediated by immune reaction and can be of use as potential markers for clozapine induced agranulocytosis, in the future. There are only few case reports of clozapine induced thrombocytosis in the literature. This article discusses two case reports of secondary thrombocytosis associated with clozapine.
How to Cite: Liyanage, N., Gunarathna, N. & Mendis, J., (2016). Two cases of clozapine induced thrombocytosis. Sri Lanka Journal of Psychiatry. 7(1), pp.26–27. DOI: http://doi.org/10.4038/sljpsyc.v7i1.8101
Published on 29 Jun 2016.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus